MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SRX-545
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Malposition of Device (2616)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 12/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv; malposition.
 
Event or Problem Description
Patient reported "capsular contracture, baker grade iv" and " brain fog, right side swelling during the hormonal time of the month, and a tingling/shock sensation under breast where fold is".Later, healthcare professional reported areola is smaller and implant is narrow and extremely superiorly malpositioned.Affected side is right.The device remains implanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b7, h6.
 
Event or Problem Description
Healthcare professional reported tried "massage and singulair".
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d4, d9, h3, h6.Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: capsular contracture: unable to observe as it is not related to the manufacturing process.Edema: unable to observe as it is not related to the manufacturing process.Malposition: unable to observe as it is not related to the manufacturing process.Other-medical: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, deformation and creases were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
 
Event or Problem Description
Patient reported "capsular contracture baker grade iv".Later healthcare professional areola is smaller and implant is narrow and extremely superiorly malpositioned.Healthcare professional later reported "inflammation around the implant itself".This relates to the right side.Device was explanted.Device has been returned.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22337517
Report Number9617229-2025-10646
Device Sequence Number18375344
Product Code FTR
UDI-Device Identifier10888628007567
UDI-Public(01)10888628007567(10)3475462(11)201117(17)251017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/17/2025
Device Catalogue NumberSRX-545
Device Lot Number3475462
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer09/08/2025
10/29/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date09/26/2025
11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexFemale
Patient Weight59 KG
Patient EthnicityNon Hispanic
Patient RaceWhite